Engineering Mathematics


Volume 1, Issue 1, December 2017

  • Sufficient Conditions of Optimality for Second Order Differential Inclusions

    Gulgun Kayakutlu, Elimhan N. Mahmudov

    Issue: Volume 1, Issue 1, December 2017
    Pages: 1-6
    Received: 12 December 2016
    Accepted: 21 December 2016
    Published: 16 January 2017
    DOI: 10.11648/j.engmath.20170101.11
    Abstract: In this paper we are concerned with the Bolza problem (PC) for second order differential inclusions (SODIs). The aim is to derive sufficient conditions of optimality for a problem (PC). The basic concept of obtaining these conditions is the locally adjoint mappings (LAMs). Besides the transversality conditions, approaches to the general problem the... Show More
  • A New Exact Solution of One Dimensional Steady Gradually Varied Flow in Open Channels

    Marie Sjiernquist Desatnik, Raad Yahya Qassim

    Issue: Volume 1, Issue 1, December 2017
    Pages: 7-10
    Received: 1 June 2017
    Accepted: 22 June 2017
    Published: 27 July 2017
    DOI: 10.11648/j.engmath.20170101.12
    Abstract: One dimensional steady gradually varied flow in open channels is of academic and practical importance. Ita been studied for various applications and in various contexts since the 19th Century. There several classes of gradually varied flow; i.e., one or more dimensions, steady and transient flows. Gradually varied flow may occur in several channel ... Show More